| Catalog Number |
825710 |
| Medical Device Problem Code |
Failure to Osseointegrate (1863)
| Health Effect - Clinical Codes |
Failure of Implant (1924); Unspecified Infection (1930); Osteopenia/ Osteoporosis (2651)
| Date of Event |
07/17/2019
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Patient's weight was not provided.When the requested information becomes available, a supplementary report will be submitted.Device evaluation results are not available.When the analysis is complete, a supplemental report will be submitted.This complaint is being submitted late due to the furloughs that resulted from the global pandemic and is captured within (b)(4).
Event or Problem Description
Per complaint (b)(4), after clinical procedure, patient experienced failure of implant to osseointegrate.Implant was removed and cleaned out infection.
Additional Manufacturer Narrative
Follow-up submitted to report device evaluation.Updated section b4 for report submission date and b6 to report device evaluation results.Updated d4 for catalog # and unique identifier (udi) #.Updated g1 for follow-up report submitter, g3 for awareness date and g6 for report type and follow-up number.Updated h2 for follow-up type, h3 for device evaluation status and h6 method, result and conclusion codes.Device received is different from the part that was indicated on the initial 3500a report.Lot number and manufacture/expiration dates previously submitted do not apply.Lot number information is unknown.This complaint is being submitted late due to the furloughs that resulted from the global pandemic and is captured within deviation 1412.